# SDR AUS20021330

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR PRESSURE BULKHEAD DAMAGED. PUNCTURE HOLE IN BULKHEAD WEB LOCATED IN AREA BETWEEN THE CENTRELINE AND INBOARD OF THE OVERPRESSURE AND OUTFLOW VALVE CUTOUT. FOUND DURING INSPECTIONIAW RAYTHEON SB/53/3513 REV1. DAMAGE CAUSED DUE TO IMPACT BYTRIM.
